RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 189–190 (Mi umn1778)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Removable singularities of solutions of parabolic equations

Yu. A. Alkhutov


Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 229–230

Bibliographic databases:

MSC: 35K20, 28A78
Received: 22.05.1986

Citation: Yu. A. Alkhutov, “Removable singularities of solutions of parabolic equations”, Uspekhi Mat. Nauk, 43:1(259) (1988), 189–190; Russian Math. Surveys, 43:1 (1988), 229–230

Citation in format AMSBIB
\Bibitem{Alk88}
\by Yu.~A.~Alkhutov
\paper Removable singularities of solutions of parabolic equations
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937027}
\zmath{https://zbmath.org/?q=an:0677.35051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..229A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 229--230
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001517}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100011}


Linking options:
  • http://mi.mathnet.ru/eng/umn1778
  • http://mi.mathnet.ru/eng/umn/v43/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:165
    Full text:73
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020